# SDR SWAA2024041674278

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 9,808 hours, 5,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT WILL NOT TEST<[01] FOUND FLASHLIGHT NOT SECURED IN HOLDER. SECURED FLASHLIGHT; OPS CHECK GOOD; INDICATOR FLASHING GREEN. REF AMM 25-64-00
